# SDR SWAA2012061805032

- Difficulty date: June 15, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 48,496 hours, 38,707 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 6937307153
- Part serial: D02106
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

DIVERSION/EMERGENCY DECLARED --  MULTIPLE LIGHTS ILLUMINATED WITH SMELL IN FLIGHT DECK.  REMOVED AND REPLACED ENGINE/APU FIRE CONTROL PANEL IAW MM.
